On separating sets of words. I
Acta Universitatis Carolinae. Mathematica et Physica, Tome 49 (2008) no. 1, pp. 33-51
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2008_49_1_a4,
author = {Fla\v{s}ka, V\'aclav and Kepka, Tom\'a\v{s} and Kortelainen, Juha},
title = {On separating sets of words. {I}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {33--51},
year = {2008},
volume = {49},
number = {1},
mrnumber = {2517936},
zbl = {1162.68030},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2008_49_1_a4/}
}
Flaška, Václav; Kepka, Tomáš; Kortelainen, Juha. On separating sets of words. I. Acta Universitatis Carolinae. Mathematica et Physica, Tome 49 (2008) no. 1, pp. 33-51. http://geodesic.mathdoc.fr/item/AUCMP_2008_49_1_a4/